Vaping-associated lung injuries can be attributed to vitamin E acetate, CDC says
SCIENCE
December 21, 20193 min read, 609 words

Vaping-associated lung injuries can be attributed to vitamin E acetate, CDC saysVaping-associated lung injuries can be attributed to vitamin E acetate, CDC says

 in 
Published: December 21, 2019  |  3 min read, 609 words
The outbreak of vaping-associated lung injuries this summer and fall can officially be attributed to vitamin E acetate in THC-containing vaping products, the Centers for Disease Control said today. The new confirmation of the link between the chemical and the injuries came after ...
Vaping-associated lung injuries can be attributed to vitamin E acetate, CDC says Read more

No article scores yet.

There are no critic or public scores for this article yet.
Investigative1
critic reviews: 1
public reviews: 0
No reviews

CRITIC REVIEWS

Investigative
December 23, 2019
An interesting look at what could possibly be a coda to what has been a vexing health and medical issue. Good quotes, commentary, and sourcing. The provided links, particularly to the referenced study itself, are extremely helpful and provide important context. Despite its brevity, a decidedly worthwhile and informative read. Particularly so for those partake of this particular activity.
December 23, 2019
Is this helpful?

PUBLIC REVIEWS

There don't seem to be any reviews yet.